An Efficient Iterative Method for the Generalized Stokes Problem. Sarin, V. & Sameh, A. H. SIAM J. Scientific Computing, 19(1):206-226, 1998.
An Efficient Iterative Method for the Generalized Stokes Problem. [link]Link  An Efficient Iterative Method for the Generalized Stokes Problem. [link]Paper  bibtex   
@article{journals/siamsc/SarinS98,
  added-at = {2015-07-28T00:00:00.000+0200},
  author = {Sarin, Vivek and Sameh, Ahmed H.},
  biburl = {http://www.bibsonomy.org/bibtex/23a5060c619f8e3a4b366694c9a456cce/dblp},
  ee = {http://dx.doi.org/10.1137/S106482759630365X},
  interhash = {a77793c7b2944e730605f25ff96284af},
  intrahash = {3a5060c619f8e3a4b366694c9a456cce},
  journal = {SIAM J. Scientific Computing},
  keywords = {dblp},
  number = 1,
  pages = {206-226},
  timestamp = {2015-07-29T11:34:08.000+0200},
  title = {An Efficient Iterative Method for the Generalized Stokes Problem.},
  url = {http://dblp.uni-trier.de/db/journals/siamsc/siamsc19.html#SarinS98},
  volume = 19,
  year = 1998
}

Downloads: 0